# SDR AALA202204072916

- Difficulty date: March 24, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,390 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROGRAMMING AND TEST PANEL (PTP FIN 110RH) SHOWS MID RIGHT EMERGENCY POWER SUPPLY UNIT FAULTED/ DEGRADED. ** ORIGINAL REPORT WAS AALA202204064222** REPLACED EMERGENCY POWER SUPPLY UNIT 14WL AND BATTERY (AALA202204072916) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
